Do antibiotics affect the morning after pill?

Answers (1)

20 Feb 2012

Depends on which antibiotic you are on. The link below has names of medicines that would react with the emergency contraceptive pill. You can check if the antibiotic that you are on is on that list.

http://www.drugs.com/drug-interactions/levonorgestrel,plan-b.html

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Niacin have any affect on antibiotics effectiveness?

I am taking an antibiotic presently, and have been taking Niacin regularly for several yrs. Will the Niacin affect the antibiotic's ...

0 answers 10 Jun 2011

Urinary Tract Infection - I have an antibiotic resistant UTI, anyone tried anything thats worked?

Other than antibiotics. I'm desperate. I have been on and off antibiotics since last November, and as soon as I stop taking them the infection ...

5 answers 26 Aug 2012

Taking The Morning After Pill while on Birth Control?

I'm on Loestrin 24 but was on antibiotics for a few days, and my boyfriend and I had unprotected sex. He read up on what antibiotics causes ...

1 answer 27 Nov 2012

Antibiotics - accidentally took wrong antibiotic, what should I do?

My wife is on an antibiotic Cepro, I am on Amox. By accident I took one of hers this afternoon instead of taking my Amox. What do I do? Is it okay ...

1 answer 9 May 2013

About tigecycline antibiotic how does it affect acinobacter bacterea?

in ICU doctors use this tigacyl vial in patient have this type of bacteria i'de like to know about tigacyl and how does it act

1 answer 20 Dec 2013